Record number :
880699
Title of article :
Semi-classical spectrum of the homogeneous sine-Gordon theories Original Research Article
Author/Authors :
Carlos R. Fernandez-Pousa، نويسنده , , J. Luis Miramontes، نويسنده ,
Issue Information :
روزنامه با شماره پیاپی سال 1998
Pages :
25
From page :
745
To page :
769
Abstract :
The semi-classical spectrum of the homogeneous sine-Gordon theories associated with an arbitrary compact simple Lie group G is obtained and shown to be entirely given by solitons. These theories describe quantum integrable massive perturbations of Gepnerʹs G-parafermions whose classical equations-of-motion are non-abelian affine Toda equations. One-soliton solutions are constructed by embeddings of the SU(2) complex sine-Gordon soliton in the regular SU(2) subgroups of G. The resulting spectrum exhibits both stable and unstable particles, which is a peculiar feature shared with the spectrum of monopoles and dyons in N = 2 and N = 4 supersymmetric gauge theories.
Keywords :
* Solitons , * Non-abelian affine Toda theory , * Semi-classical quantization , * Completely integrable systems , * Perturbed conformal field theory , * parafermions
Journal title :
Nuclear Physics B
Serial Year :
1998
Link To Document :
بازگشت